MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER N/A; LED LIGHT SOURCE, BATTERY POWERED

COVIDIEN MFG DC BOULDER N/A; LED LIGHT SOURCE, BATTERY POWERED
Model Number 05-0760LED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a 4k procedure, the scrub nurse neglected to connect a laparoscope, turned the led light source and placed the cable on the drape top of the patient.After the procedure concluded, it was noted that the cable tip had burned a hole in the drape and the burn went through all the way creating a burn on the patient approx.1/4 " in the pelvic area.

Brand Name
N/A
Common Device Name
LED LIGHT SOURCE, BATTERY POWERED
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key10809121
Report Number1717344-2020-01378
Device Sequence Number17094553
Product Code NTN
UDI-Device Identifier04250480107645
UDI-Public04250480107645
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-0760LED
Device Catalogue Number05-0760LED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1